# SDR 2010FA0000577

- Difficulty date: June 17, 2010
- Submitted: June 17, 2010
- Operation: General aviation
- Aircraft: N68RT
- Make and model: Beech F33A
- Aircraft serial: CE1629
- Aircraft time: 2,885 hours, 2,885 cycles
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655469A8
- Condition: Cracked
- Location: Engine
- Part time: 1,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE NR 6 CYLINDER BARREL CRACKED 2.5 INCHES UP THE BARREL FROM THE FACE OF THE MOUNTING FLANGE. CRACKED EXTENDED APPROX 330 DEG AROUND THE CIRCUMFERENCE OF THE BARREL.  BARREL EXHIBITS HEAT DAMAGE ON THE BARREL IN LINE WITH THE PISTON PIN AND THE PISTON PIN HAS SEVER WEAR ON THE PIN PLUGS.  ROD BUSHING WAS BEYOND LIMITS ON THE PISTON PIN.  INDICATIONS STARTED AS AN OIL LEAK AND THE PILOT WAS ABLE TO LAND ON AN AIRPORT SAFELY UNDER POWER.
